Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 32, NWS Springfield, MO

March 12, 2020St. Clair County, Missouri

NWS Springfield, MO issued this river flood warning at Mar 12, 2020, 8:48 PM CDT for St. Clair County, Missouri. It took effect at Mar 15, 2020, 10:36 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 12, 2020, 8:48 PM CDT (01:48 UTC)
In effect from
Mar 15, 2020, 10:36 PM CDT
Expired
Mar 19, 2020, 11:30 PM CDT
In force
4 days
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near Taberville (TBVM7). The gauge peaked at 24.58 ft at Mar 20, 2020, 11:00 PM CDT.

actionminormoderate2025303503/1303/1403/1503/1603/1703/1803/1903/2003/21
Action stage
21 ft
Minor stage
23 ft
Moderate stage
34 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

753 
WGUS43 KSGF 130148
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
848 PM CDT Thu Mar 12 2020



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County.
  Osage River at Taberville affecting St. Clair County.
  Sac River near Caplinger Mills affecting Cedar County.


.This warning is based on future forecast precipitation amounts of 
1 to 1.25 inches during the next 48 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC169-131348-
/O.NEW.KSGF.FL.W.0031.200315T1134Z-200316T1348Z/
/BIGM7.1.ER.200315T1134Z.200316T0000Z.200316T0748Z.NO/
848 PM CDT Thu Mar 12 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 PM Thursday The stage was 5.9 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by Sunday morning 
  and continue to rise to near 8.8 feet by Sunday evening. The river 
  will fall below flood stage by early Monday morning.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   5.9 Thu 08 PM   4.4   8.1   7.3


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC185-131348-
/O.NEW.KSGF.FL.W.0032.200316T0336Z-200320T0430Z/
/TBVM7.1.ER.200316T0336Z.200317T0600Z.200319T0430Z.UU/
848 PM CDT Thu Mar 12 2020

...For the Osage River at Taberville...
* At  7:45 PM Thursday The stage was 20.9 feet. 
* Flood stage is 23.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by Sunday before 
  midnight and continue to rise to near 23.9 feet by early Tuesday 
  morning. The river will fall below flood stage by Wednesday before 
  midnight.
* Impact...At 23.3 feet...The handicapped access to the Osage River 
  launch area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Osage River Basin
  Taberville       23  20.9 Thu 08 PM  21.0  21.7  23.5


&&


LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
      3798 9398 3799 9406 3805 9406 3803 9400
      3802 9390

 

$$

MOC039-131348-
/O.NEW.KSGF.FL.W.0033.200315T0021Z-200317T1108Z/
/CMZM7.1.ER.200315T0021Z.200315T1200Z.200316T1108Z.NO/
848 PM CDT Thu Mar 12 2020

...For the Sac River near Caplinger Mills...
* At  7:45 PM Thursday The stage was 11.2 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by Saturday 
  evening and continue to rise to near 18.5 feet by tomorrow evening.
  The river will fall below flood stage by Monday morning.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach 
  approximately three feet in depth at the Caplinger Mills 
  Campground.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  11.2 Thu 08 PM  13.0  18.5  15.9


&&


LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
      3772 9377 3773 9380 3779 9382 3781 9385
      3785 9384

 

$$
2 follow-up statements
682 
WGUS83 KSGF 131353
FLSSGF
Flood Statement
National Weather Service Springfield MO
853 AM CDT Fri Mar 13 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Little Osage River near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
  Osage River at Taberville affecting St. Clair County 
  Sac River near Caplinger Mills affecting Cedar County 
   
.Periods of heavy rainfall over the next several days will cause rivers to rise above flood stage.  Forecasted rainfall is currently 3-6 inches over the next week.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-140453-
/O.EXT.KSGF.FL.W.0031.200315T1342Z-200316T1100Z/
/BIGM7.1.ER.200315T1342Z.200315T1800Z.200316T0500Z.NO/
853 AM CDT Fri Mar 13 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  8:00 AM Friday The stage was 5.2 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to
  rise to near 8.5 feet by Sunday early afternoon.  The river will 
  fall below flood stage by early Monday morning.
* Impact...At 9.0 feet...The Happy Hollow Picnic Area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Big Piney River
  Fort Leonard Wo   8   5.2 Fri 08 AM   4.4   7.8   7.0


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC217-140453-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-200317T2248Z/
/HTNM7.1.ER.200311T1615Z.200313T0915Z.200316T2248Z.NO/
853 AM CDT Fri Mar 13 2020

...For the Little Osage River near Horton...
* At  7:45 AM Friday The stage was 42.8 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river has crested and will continue to fall to below
  flood stage by Monday afternoon.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Horton           41  42.8 Fri 08 AM  39.6  40.0  41.8


&&


LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
      3796 9444 3796 9451 3796 9458 3798 9462
      3800 9462 3800 9452

 

$$

MOC217-140453-
/O.EXT.KSGF.FL.W.0030.000000T0000Z-200318T0600Z/
/NVDM7.1.ER.200312T0715Z.200316T1200Z.200317T0600Z.NO/
853 AM CDT Fri Mar 13 2020

...For the Marmaton River near Nevada...
* At  7:45 AM Friday The stage was 20.6 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by 
  Monday morning.  The river will fall below flood stage early 
  Tuesday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Marmaton River Basin
  Nevada           20  20.6 Fri 08 AM  15.6  18.7  21.3


&&


LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
      3794 9432 3784 9440 3784 9452 3784 9461
      3787 9461

 

$$

MOC185-140453-
/O.EXT.KSGF.FL.W.0032.200316T1930Z-200320T1000Z/
/TBVM7.1.ER.200316T1930Z.200318T0000Z.200319T1000Z.UU/
853 AM CDT Fri Mar 13 2020

...For the Osage River at Taberville...
* At  7:45 AM Friday The stage was 20.8 feet. 
* Flood stage is 23.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Monday early afternoon and 
  continue to rise to near 24.3 feet by Tuesday evening.  The river 
  will fall below flood stage by Thursday morning.
* Impact...At 23.3 feet...The handicapped access to the Osage River 
  launch area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Osage River Basin
  Taberville       23  20.8 Fri 08 AM  20.3  21.1  22.5


&&


LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
      3798 9398 3799 9406 3805 9406 3803 9400
      3802 9390

 

$$

MOC039-140453-
/O.EXT.KSGF.FL.W.0033.200315T0815Z-200317T0300Z/
/CMZM7.1.ER.200315T0815Z.200315T1200Z.200316T0300Z.NO/
853 AM CDT Fri Mar 13 2020

...For the Sac River near Caplinger Mills...
* At  7:45 AM Friday The stage was 9.3 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to
  rise to near 17.0 feet by Sunday morning.  The river will fall 
  below flood stage by Sunday before midnight.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Sac River Basin
  Caplinger Mills  16   9.3 Fri 08 AM  11.1  17.0  15.2


&&


LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
      3772 9377 3773 9380 3779 9382 3781 9385
      3785 9384

 

$$
979 
WGUS83 KSGF 140116
FLSSGF
Flood Statement
National Weather Service Springfield MO
816 PM CDT Fri Mar 13 2020



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County
  Marmaton River near Nevada affecting Vernon County
  Osage River at Taberville affecting St. Clair County
  Sac River near Caplinger Mills affecting Cedar County
  
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-141616-
/O.EXT.KSGF.FL.W.0029.000000T0000Z-200315T0600Z/
/HTNM7.1.ER.200311T1615Z.200313T0915Z.200314T0600Z.NO/
816 PM CDT Fri Mar 13 2020

...For the Little Osage River near Horton...
* At 7:45 PM Friday The stage was 41.8 feet. 
* Flood stage is 41.0 feet. 
* Forecast...The river has crested and will continue to fall to below
  flood stage by around midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Little Osage River Basin
  Horton           41  41.8 Fri 08 PM  40.2  37.8  38.3


&&


LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
      3796 9444 3796 9451 3796 9458 3798 9462
      3800 9462 3800 9452

 

$$

MOC169-140146-
/O.CAN.KSGF.FL.W.0031.000000T0000Z-200316T1100Z/
/BIGM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Fri Mar 13 2020

The Flood Warning has been cancelled for: 
 The Big Piney below Fort Leonard Wood East Gate.
* At 8:00 PM Friday The stage was 4.8 feet. 
* Flood stage is 8.0 feet. 
* Forecast...The river will crest below flood stage at 6.7 feet early
  Monday morning.
* Impact...At 6.0 feet...Fort Leonard Wood begins to move equipment 
  from the Pontoon Training Area.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   4.8 Fri 08 PM   4.4   5.7   6.5


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC217-140146-
/O.CAN.KSGF.FL.W.0030.000000T0000Z-200318T0600Z/
/NVDM7.1.ER.200312T0715Z.200312T2200Z.200313T1845Z.NO/
816 PM CDT Fri Mar 13 2020

The Flood Warning has been cancelled for: 
 The Marmaton River near Nevada.
* At 7:45 PM Friday The stage was 18.9 feet. 
* Flood stage is 20.0 feet. 
* Forecast...The river will continue to fall to 14.9 feet by Sunday 
  morning.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
  affects low lying areas along the river.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Marmaton River Basin
  Nevada           20  18.9 Fri 08 PM  16.1  14.9  18.3


&&


LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
      3794 9432 3784 9440 3784 9452 3784 9461
      3787 9461

 

$$

MOC185-140146-
/O.CAN.KSGF.FL.W.0032.000000T0000Z-200320T1000Z/
/TBVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
816 PM CDT Fri Mar 13 2020

The Flood Warning has been cancelled for:
 The Osage River at Taberville.
* At 7:45 PM Friday The stage was 20.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 21.0 feet 
  early Tuesday morning.
* Impact...At 20.8 feet...The Pape Bridge and surrounding roads flood 
  due to backwater effects from Truman Lake east of the gage site.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Osage River Basin
  Taberville       23  20.5 Fri 08 PM  20.2  19.9  20.6


&&


LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
      3798 9398 3799 9406 3805 9406 3803 9400
      3802 9390

 

$$

MOC039-140146-
/O.CAN.KSGF.FL.W.0033.000000T0000Z-200317T0300Z/
/CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Fri Mar 13 2020

The Flood Warning has been cancelled for: 
 The Sac River near Caplinger Mills.
* At 7:45 PM Friday The stage was 12.4 feet. 
* Flood stage is 16.0 feet. 
* Forecast...The river will crest below flood stage at 15.0 feet 
  Sunday early afternoon.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site.  The
  campground at Caplinger Mills floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  12.4 Fri 08 PM  12.3  14.8  14.3


&&


LAT...LON 3785 9382 3774 9374 3770 9374 3770 9377
      3772 9377 3773 9380 3779 9382 3781 9385
      3785 9384

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 12, 5:58 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 12, 5:58 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
558 PM CDT Thu Mar 12 2020

...00Z AVIATION UPDATE...

.SHORT TERM...(This evening)
Issued at 142 PM CDT Thu Mar 12 2020

The focus continues to be the potential for severe weather late
this afternoon across the eastern Ozarks.

The upper levels of the atmosphere continue to exhibit a split
flow regime with a cutoff low centered over Catalina and
northwest flow across the northern Rockies. This has resulted in
confluence across the central Plains, enhancing the 300-mb jet
streak to 100-120 kts as it noses into central Missouri. The net
result has been an increase in deep layer (0-6 km) shear across
the Ozarks; the key ingredient driving the severe weather threat.

At the surface, a low-pressure system can be analyzed over
Jefferson City, with a cold front extending from Chanute, KS to
Oklahoma City, OK. Meanwhile, a large and unstable warm sector
has opened across southwest Missouri with surface dewpoints in the
low 60s and temperatures in the mid 70s.

Data from our 18z sounding resembles a classic loaded gun, with a
capping inversion beneath 1300 J/Kg of surface-based CAPE. An EML
(elevated mixed layer) advecting in from the west will result in
steepening mid- level lapse rates over the next couple hours,
effectively eroding the cap and allowing storms to initialize
along the surface cold front as it pushes south of Interstate 44.

The low-level kinematic field across the eastern Ozarks reveals a
40-50 kt LLJ (low- level jet) nosing in ahead of the cold front,
with 0-3km SRH (storm-relative helicity) values progged between
200-300 m^2/s^2. With a roughly 45 degree angle between the bulk
shear vector and the line of forcing (the cold front), the storm
mode will likely be a line of long- lived isolated supercells.
Therefore, all types of severe weather will be possible by this
evening including thunderstorm wind gusts exceeding 60 MPH, large
hail to the size of half-dollars, and tornados.

The CAMs (convective allowing models) are hinting that storms
begin to organize and intensify east of a Gainesville-to-Eminence
line.

.LONG TERM...(Friday through Thursday)
Issued at 142 PM CDT Thu Mar 12 2020

Friday afternoon will be cooler and dry in the wake of frontal
passage with highs only in the low 50s. However, the closed
upper-level low begins to open up over the Dessert Southwest,
summoning in a deep moisture fetch from both the Pacific and
Gulf. By Friday night, moderate-to-heavy rain will lift into
southwest Missouri ahead of mid-level shortwave energy. Model QPF
currently paints a widespread 1.0-1.5" of rain across the Ozarks
for Friday night into Saturday.

Saturday night through Sunday will be a dry period with below
normal temperatures as high pressure settles into the region.

Despite some notable discrepancies in the medium-range guidance,
next week continues to look like a wet and unsettled period with
multiple rounds of rain. Temperatures during this stretch will
likely be near their normal values with daily highs near 60
degrees. Meanwhile, frost potential on overnight lows really only
exists Saturday and Sunday nights across the valleys of the
eastern Ozarks.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 552 PM CDT Thu Mar 12 2020

VFR conditions are expected at the sites through the rest of the
evening and overnight hours. High clouds will continue to move
through the area. Winds will continue to shift to more of a
northwesterly direction with gusts around 20kts. Winds will shift
to the northeast during the day Friday with ceilings lowering and
precip moving in just past this TAF period, Friday night.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Albano
LONG TERM...Albano
AVIATION...Burchfield
Hazardous weather outlook, Mar 12, 7:02 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
702 PM CDT Thu Mar 12 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
702 PM CDT Thu Mar 12 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional chances for rain and thunderstorms will occur Friday
night into Saturday and again next week. There may be an
increasing flooding risk, especially as we get into next week if
the region sees repeated rainfall.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Special weather statement, Mar 12, 3:57 PM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
357 PM CDT Thu Mar 12 2020

MOZ098-106-122130-
Oregon MO-Shannon MO-
357 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHANNON AND NORTHWESTERN
OREGON COUNTIES UNTIL 430 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Tree, or near Mountain View, moving east at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Winona...                         Birch Tree...
Eminence...                       Montier...
Alley Spring...                   Teresita...
West Eminence...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for south central
Missouri.

LAT...LON 3708 9122 3683 9122 3686 9166 3701 9166
      3716 9156 3724 9112 3720 9112 3720 9109
      3718 9109 3717 9104 3714 9104 3714 9102
      3709 9102
TIME...MOT...LOC 2057Z 271DEG 44KT 3695 9160

Rothstein
Special weather statement, Mar 12, 5:30 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Springfield MO
530 PM CDT Thu Mar 12 2020

MOZ106-122245-
Oregon MO-
530 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OREGON COUNTY UNTIL
545 PM CDT...

At 529 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dalton, or 15 miles east of Mammoth Spring, moving east at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Myrtle...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Missouri.

LAT...LON 3659 9113 3650 9113 3649 9124 3650 9133
      3651 9132
TIME...MOT...LOC 2229Z 254DEG 47KT 3648 9124

Rothstein

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 8:48 PM CDTRiver Flood WarningSGFPulaski4 days
Mar 12, 8:48 PM CDTRiver Flood WarningSGFCedar4 days

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.